# SDR SWAA030602

- Difficulty date: March 16, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 59,973 hours, 31,911 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65C2660389
- Condition: Missing
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 X 6 INCH PREVIOUS REPAIR MISSING AT NR 3 L/E SLAT UPPER SURFACE.  REMOVED AND REPLACED NR 3 L/E SLAT PER MM.
